T1 and extreme drowsiness

  1. hemotep
    hemotep's Avatar

    T1 and extreme drowsiness


    I know that 1 test can make you lethargic, but about 10 minutes after i apply my T1 i get extremely drowsy...to the point that I can barely keep my eyes open. After about 30 minutes the feeling is gone, and I feel fine. Is this normal?


  2. Originally posted by hemotep
    I know that 1 test can make you lethargic, but about 10 minutes after i apply my T1 i get extremely drowsy...to the point that I can barely keep my eyes open. After about 30 minutes the feeling is gone, and I feel fine. Is this normal?
    i woulldn't think that the t1 would have a nough test in it to do that.

    i am also on t1 and am tired alot but i am just a lazy basterd.

  3. Originally posted by hemotep
    I know that 1 test can make you lethargic, but about 10 minutes after i apply my T1 i get extremely drowsy...to the point that I can barely keep my eyes open. After about 30 minutes the feeling is gone, and I feel fine. Is this normal?
     

     

    I have two days in this stuff so for, I get little headache, but it goes away after a while. I think it must be the Isopropyl. Perhaps, it happens  becuase I am smelling it since I put my dose on my chest.

    Rhino

     

     
    •   
       


  4. agreed that the T-1 amount of 1-test is low enough at moderate dosage to not dramtically make some tired but it should depend on the individual. i started my first use of ph a week or so ago, and i also do feel tired after applying but couple hours later....im pretty awake, with some lethargy. (and that initial fatigue probably from the workout before).

  5. Definitely what sage said about it depends on the individual. I've been on heavy dose of T-1 Pro for 10 days now and lethargy has not been an issue, whilst I hear others are really feeling it.

    It does seem a little bit odd that it would hit so fast after dosing, but there is enough individual variability in responses that I wouldn't call too much of anything "abnormal".

  6. Drowsiness is not a known side-effect.  Tireness I felt, and the first few days I had trouble sleeping late at night.

  7. Originally posted by DaddyR
    Definitely what sage said about it depends on the individual. I've been on heavy dose of T-1 Pro for 10 days now and lethargy has not been an issue, whilst I hear others are really feeling it.

    It does seem a little bit odd that it would hit so fast after dosing, but there is enough individual variability in responses that I wouldn't call too much of anything "abnormal".
     

    So far, how much have you gain in ten days?

     
  8. hemotep
    hemotep's Avatar

    Maybe it is just me. I dont really seem to be feeling lethargic, but then again, this is only my 3rd day. It just an immediate drowsiness, but it seems to be gone as fast as it happens. Hell, today, when I applied it, I actually fell asleep for like 10 minutes, woke up, and felt just fine....guess im just weird.

    thnx for the replies.

  9. Originally posted by hemotep
    Maybe it is just me. I dont really seem to be feeling lethargic, but then again, this is only my 3rd day. It just an immediate drowsiness, but it seems to be gone as fast as it happens. Hell, today, when I applied it, I actually fell asleep for like 10 minutes, woke up, and felt just fine....guess im just weird.
    Same thing happens to me! I'd become very very tired sometime in the day; I'd then take a nap and wake up feeling like I'd had a double dose of an ECA or something.
  10. Re: Re: T1 and extreme drowsiness


    Originally posted by Rhinoman


     

     

    I have two days in this stuff so for, I get little headache, but it goes away after a while. I think it must be the Isopropyl. Perhaps, it happens  becuase I am smelling it since I put my dose on my chest.

    Rhino

     

     
    That will probably be an increase in blood presure acctually. I get them sometimes while on and I never get them while off. Just remember to chck your BP once and a while.. Talk to ya

    PS I 'm not trying to scare you at all....

     
  11. Re: Re: Re: T1 and extreme drowsiness


    Originally posted by curt2go


    That will probably be an increase in blood presure acctually. I get them sometimes while on and I never get them while off. Just remember to chck your BP once and a while.. Talk to ya

    PS I 'm not trying to scare you at all....

     
     

    Thanks! Sure will do that.

  12. How much of a blood pressure increase is usually noted with 1-test use?

  13. Not too much it is alway sjust a good idea to check it. I go to safeway and do it myself.. Talk to ya
  

  
 

Similar Forum Threads

  1. Albuterol and extreme lethargy
    By NYhomeboy in forum Weight Loss
    Replies: 4
    Last Post: 08-18-2006, 02:25 PM
  2. HCG and extreme temperatures, should I be concerned?
    By max silver in forum Anabolics
    Replies: 1
    Last Post: 01-18-2005, 11:10 AM
  3. T1 and 19nor together?
    By tropicana in forum Anabolics
    Replies: 26
    Last Post: 04-13-2003, 05:05 PM
  4. T1 and T1pro
    By BigVrunga in forum Anabolics
    Replies: 16
    Last Post: 02-10-2003, 04:31 PM
  5. T1 and DMSO
    By hemotep in forum Anabolics
    Replies: 4
    Last Post: 11-08-2002, 07:17 AM
Log in
Log in